# SDR SWAA2022040654476

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,049 hours, 31,898 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER #4 BEAM 141A6536-14 HAS MULTIPLE CRACKS.VERIFIED BY HFEC PER 737 NDT MANUAL PSRT6; 51-00-00 PROC.23 / REMOVED DOOR AND REPAIRED DOOR FRAME PER REPAIR ORDER # 0520055-G5R. REINSTALLED DOOR PER M/M REF 52-41-00. DOOR ADJUSTMENT ACCOMPLISHED ON N/R G704263 TAG NO: 646468 PN ON: 141A6516-18M SN ON: BN001524 PN OFF: SN OFF: BN001524
